# SDR SWAA2012052104191

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 21,531 hours, 12,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RIGHT SIDE EMERGENCY LIGHT BATTERY PACK FAILED TEST.  REMOVED AND REPLACED BATTERY PACKS PER AMM.
